# SDR FDEA201407111696

- Difficulty date: July 11, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDINGS FUSELAGE EXTERIOR EXISTING REPAIR EXTERIOR DOUBLE & TRIPLER HAVE NUMEROUS NICKS, SCRATCHES & TOOL MARKS AT STATION 560 - 620 STRINGER 28L -  26R.  ACCOMPLISH NEW REPAIR ON FUSELAGE SKIN BS 577.  REPAIR CLASSIFIED AS MAJOR
